# SDR DALA2023081106542

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 88,471 hours, 17,083 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 RT SPHERICAL PNL 196CR MISSING AND PNL 196DR DMGD. CORRECTIVE ACTION: REPLACED 196CR PANEL (SPHERICAL COVER) PER B767-400 AMM 53-66. REPLACED 196DR PANEL PER B767-400 AMM 53-66 OK FOR SVC. (4975852)
